# SDR Z5FA201110090001

- Difficulty date: October 9, 2011
- Submitted: October 12, 2011
- Operation: Air carrier
- Aircraft: N417CS
- Make and model: Cessna 525B
- Aircraft serial: 525B0090
- Aircraft time: 4,936 hours, 3,602 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Cargo Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON DESCENT, THE CARGO SMOKE WARNING LIGHT ILLUMINATED.  THE CHECK LIST WAS FOLLOWED AND AN EMERGENCY WAS DECLARED.  ACFT LANDING WAS UNEVENTFUL.  NO SIGNS OF SMOKE IN CARGO BAY.  MX INSPECTED THE SMOKE DETECTORS NO DEFECTS NOTED.  ENGINE RUNS WERE PERFORMED WITH BLEED AIR SELECTED ON, NO SMOKE NOTICED.  SYS OPS CHECKED GOOD.  ACFT RETURNED TO SERVICE.
